Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Bounded $J$-fractions


Author: H. S. Wall
Journal: Bull. Amer. Math. Soc. 52 (1946), 686-693
DOI: https://doi.org/10.1090/S0002-9904-1946-08630-9
MathSciNet review: 0017397
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. J. Dennis and H. S. Wall, The limit-circle case for a positive definite J-fraction, Duke Math. J. vol. 12 (1945) pp. 255-273. MR 13436
  • 2. Evelyn Frank, On the zeros of polynomials with complex coefficients, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 144-157. MR 14509
  • 3. E. Hellinger and O. Toeplitz, Zur Einordnung der Kettenbruchtheorie in die Theorie der quadratischen Formen von unendlichvielen Veränderlichen, Journal für Mathematik vol. 14 (1914) pp. 212-238.
  • 4. G. Herglotz, Über Potenzreihen mit positivem, reellem Theil im Einheitskreis, Berichte über die verhandlungen der K. Sächsische Akademie der wissenschaften zu Leipzig vol. 63 (1911) pp. 501-511.
  • 5. F. Riesz, Sur certains systems singuliérs d'équations intègrales, Ann. École Norm. (3) vol. 28 (1911) pp. 34-62.
  • 6. T. J. Stieltjes, Œuvres, vol. 2, p. 451 ff.
  • 7. H. S. Wall, Reciprocals of J-matrices, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 680-685. MR 17396
  • 8. H. S. Wall, Continued fraction expansions for functions with positive real parts, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 138-143. MR 15473


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08630-9

American Mathematical Society